The reverse mathematics of the Tietze extension theorem

Shafer, PE orcid.org/0000-0001-5386-9218 (2016) The reverse mathematics of the Tietze extension theorem. Proceedings of the American Mathematical Society, 144 (12). pp. 5359-5370. ISSN 1088-6826

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © Copyright 2016 American Mathematical Society. First published in Proceedings of the American Mathematical Society in 144 (12) 2016 published by the American Mathematical Society. This is an author produced version of a paper uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: December 2016
  • Accepted: 25 March 2016
  • Published (online): 10 June 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 24 Feb 2017 12:05
Last Modified: 24 Jan 2018 10:39
Published Version: https://doi.org/10.1090/proc/13217
Status: Published
Publisher: American Mathematical Society
Identification Number: https://doi.org/10.1090/proc/13217

Share / Export

Statistics